Differential and Integral Equations

On a periodic boundary value problem with exponential nonlinearities

Tonia Ricciardi and Gabriella Tarantello

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For an eigenvalue problem with exponential nonlinearities we give necessary and sufficient conditions for the existence of a periodic solution. Multiplicity is also discussed.

Article information

Source
Differential Integral Equations, Volume 11, Number 5 (1998), 745-753.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367329668

Mathematical Reviews number (MathSciNet)
MR1664758

Zentralblatt MATH identifier
1015.34008

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Ricciardi, Tonia; Tarantello, Gabriella. On a periodic boundary value problem with exponential nonlinearities. Differential Integral Equations 11 (1998), no. 5, 745--753. https://projecteuclid.org/euclid.die/1367329668


Export citation